Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lngo

I Had Dry Skin, Lips, Chest Pains, Weak Hands, But Now...

So one and a half weeks into accutane, I had all these weird side effects listed in the title. But now I have absolutely none of these side effects and I'm a month in my 40mg accutane. Has thing ever happened to anyone else? I'm getting worried that this might mean it's not working anymore, because my friend said when she started accutane from start to finish (six months) she had dry lips/skin throughout her whole course. I had it for only one weekish.

Share this post


Link to post
Share on other sites

Keep taking them. I've heard of people not having a single side effect... Lucky bastards.

Let the accutane do the work. The likelihood of it not working is low, it's a bloody powerful drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×